MathSciNet Relay Station
MathSciNet bibliographic data
MR1140758 35Q30 (03H05 35R60 60H15 76D05 76M35)
Capiński, Marek; Cutland, Nigel Stochastic Navier-Stokes equations. Acta Appl. Math. 25 (1991), no. 1, 59–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement